RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 232, Number 1, Pages 28–31 (Mi dan40847)  

MATHEMATICS

Necessary optimality conditions for a linear problem with second order differential equations of elliptic type in the presence of phase constraints

Yu. P. Krivenkov

Moscow Institute of Physics and Technology, Dolgoprudny, Moscow region

Full text: PDF file (559 kB)

Bibliographic databases:
UDC: 517.947
Presented: С. Л. Соболев
Received: 14.06.1976

Citation: Yu. P. Krivenkov, “Necessary optimality conditions for a linear problem with second order differential equations of elliptic type in the presence of phase constraints”, Dokl. Akad. Nauk SSSR, 232:1 (1977), 28–31

Citation in format AMSBIB
\Bibitem{Kri77}
\by Yu.~P.~Krivenkov
\paper Necessary optimality conditions for a linear problem with second order differential equations of elliptic type in the presence of phase constraints
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 232
\issue 1
\pages 28--31
\mathnet{http://mi.mathnet.ru/dan40847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0430912}
\zmath{https://zbmath.org/?q=an:0382.49016}


Linking options:
  • http://mi.mathnet.ru/eng/dan40847
  • http://mi.mathnet.ru/eng/dan/v232/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019